Doctor insights on:
Can Seroquel Cause Hypoglycemia
Can quetiapine cause hypoglycaemia? I take 150mg nightly and sometimes before my dose I get dizzy, unable to concentrate, sweating and shaking spells
Uncommon: Quetiapine is not known to cause hypoglycemia. It seems as if this is episodic in your case, which would argue it is per se not due to the medication. Please see your prescribing doctor who can go over your history in detail to determine if there are other factors which may be causing your symptoms, as well as any additional testing to determine other causes. ...Read more
Quetiapine (brand seroquel) is classified as an atypical antipsychotic medication. It is fda approved to treat schizophrenia, bipolar disorder, and as an adjunct with antidepressants in the treatment of major depressive disorder. Serious side effects include tardive dyskinesia, neuroleptic malignant syndrome, and metabolic syndrome with weight gain, risk of ...Read more
Seroquel (quetiapine): According to Drugs. Com, possible side effects may include: psychosis, hallucinations, paranoid reactions, delusions, manic reaction, depersonalization, catatonic reaction, emotional lability, suicide attempt, and euphoria." So, bursts of anger is possible. Please let your prescribing physician/ psychiatrist know asap. ...Read more
POISON CONTROL: Call the nearest poison control center for best answer. But if you're considering taking an overdose you want to bring that up with your dr and/or family & friends. Totally hopeless people make that mistake, but time goes on and conditions change so hopelessness doesn't fit any more. If this is an issue with you talk to a psychotherapist or if unsure what to do go to an emergency room and tell them. ...Read more
Will 2, 100 mg of seroquel (quetiapine) cause fatal overdose im bout to take all theses pills is that enough detail
Please get help: Please go to an emergency room and get help. There is hope for you to feel better. ...Read more
25mg seroquel (quetiapine) causes me to be extremely lethargic and unable to keep mentally alert for over 12 hrs after use. Is this normal?
Speak to your doc: Drowsiness, is a common, short lived side effect from seroquel, (quetiapine) but are you also taking other drugs? More likely, this a combined drug reaction. Call your prescriber today to, discuss this effect to determine if the benefits of this drug outweight this effect. ...Read more
Can seroquel (quetiapine) cause you to feel nothing when ejaculating? This has never happened to me before and I started the medicine recently.
Talk to your doctor: It is possible to have sexual dysfunction associated with many psychiatric medications. These side effects include erectile dysfunction, delayed orgasm and loss of orgasm. Years ago a particular antipsychotic was known for retrograde ejaculation. It was thought it may be a form of birth control. In your case, talk to your doctor about your medication. You have several options. This is reversible. ...Read more
Will crushing seroquel (quetiapine) XR cause it to work as fast as the regular seroquel (quetiapine)?
Do rebound symptoms caused from stopping seroquel (quetiapine) stop, how long does it take to return to pre baseline before you started the med?
Multiple factors: Every person is unique and as such will have their own unique experience to medications. You did not describe the symptoms you are asking about have not been in detail. Every patient will not experience a discontinuation syndrome or "rebound symptoms". Your described experience could be affected by the dose taken, the duration, the formuation (xr would take longer) and other meds being taken. ...Read more
Seroquel (latest outcomes from 79, 001 users) has active ingredients of quetiapine fumarate. It is often used in bipolar disorder.
Breast enlargement (latest reports from 7, 766 patients) has been reported by people with enlarged prostate, birth control, depression, osteoporosis, high blood pressure.
On Jul, 12, 2014: 76, 153 people reported to have side effects when taking Seroquel. Among them, 26 people (0.03%) have Breast Enlargement. They amount to 0.34% of all the 7, 744 people who have Breast Enlargement on eHealthMe. ...Read more
My 4 year old recently started seroquel (quetiapine) and I am worried about it. What specific side effects can this cause or should I look for? When will she adjust?
Second opinion: While it is difficult to provide specific recommendations and despite knowing the details of your child's condition, I might consider obtaining a second opinion. Are you taking your child to a board certified child psychiatrist? I have personally seen over 18, 000 kids, but have never treated a four year old with seroquel (quetiapine). I would be especially concerned about weight gain and diabetes side effects. ...Read more
Possibly, not often:
GERD is not a common side effect but it has been reported. GERD is not unusual in our over-stressed society with modern day eating habits and this is especially true in people with emotional disorders. So, it could arise w/out Seroquel (quetiapine). Here's a lot of good advice: http://web-gerd. Com/SelfHelp. Htm
Best wishes! ...Read more
Yes, it can, but: It has been reported infrequently. More common is the scenario where a patient was switched from a medication that caused a lot of weight gain to seroquel (quetiapine) and weight loss occurred because of the absence of the weight inducing agent. If your weight loss is sudden and unexpected, please check with your doctor to rule out other physical causes including hyperthyroidism, etc. Best wishes. ...Read more
Seroquel (quetiapine): Not to my knowledge.Get a more detailed answer ›
No: It should definitely be considerably less sedating. Best wishes. ...Read more
May speed cataracts: This type of medication may sometimes speed up cataract formation (clouding of the lens inside the eye). Fortunately, if vision is significantly affected, outpatient corrective surgery can generally resolve & improve the situation. Visit your eye MD while on such meds! ...Read more
I've started 50mg of seroquel (quetiapine) xr, I've heard it causes weight gain. How can I avoid this?
Increase exercise: To avoid gaining weight with seroquel (quetiapine), (quetiapine) increase your daily exercise. Also make sure you eat a healthy diet focusing on veggies, lean proteins, good fats, fruits, and complex carbohydrates rather than high-sugar foods. Hopefully the seroquel (quetiapine) will help relieve the symptoms that are bothering you, and you'll continue working with your psychiatrist towards that end. ...Read more
I've heard seroquel (quetiapine) makes you shake, is this true? Cause every day I shake n I have r to take primidone.
See both abilify (aripiprazole) ;: Seroquel (quetiapine) listed under medications. Both of these meds can be very effective but have potential for different types of movements: shaking, akathisia, tremor ; tardive dyskinesia. Don't know why you are taking these medications since you re only listed conditions are "anxiety" ; "anxiety disorder". It is always important to know why a particular medication is being ordered ; possible side effects, . ...Read more
Can Seroquel (quetiapine) cause strange almost hallucinatory thoughts in the daytime...take 100 for sleep (also take tegretol)?
Is it possible for Seroquel (quetiapine) to cause penis shrinkage? I took it for 5 months, stopped it 5 months ago. Now I have noticed a difference.
I know that seroquel (quetiapine) is known for weight gain but I might have to take it. Does the drug just cause weight gain or does it simply increase appetite?
↑es Appetite: Careful "have to". Given the history of some successes with single molecule treatments for some ailments, humans have promoted this strategy for many issues. However, given the complexity of soul↔mind↔brain, this strategy rarely works very well for mind issues, though widely promoted as easy. A stronger focus on addressing internal memories/issues/beliefs/drivers ; ↓ed use of drugs might be better. ...Read more
Is there ANY possibility that restlessness/akatishia caused by taking Seroquel (quetiapine) can be permanent even a year after stopping the pill? It won't go away.
Unfortunately-- yes: Side effects of akathisia've stopped after 4 years from D/C'ing a drug but in 1-5% of cases of akathisia in patients on drugs that can cause this type of movement disorder it has remained permanent. The idea is that an underlying condition may've been unmasked by the medication. If you'd like more help on possible treatments I'm happy to help: www. Healthtap. Com/drsaghafi ...Read more
Can seroquel cause akathisia? I think I had akathisia on it so I don't know if I should switch to it from geodon (ziprasidone) bc I am experiencing akathisia on geo
1 why does seroquel (quetiapine) cause food craving? 2 to what extent? 3 what is the solution for weight gain and increased appetite while on seroquel (quetiapine)?
Antihisatmine: Seroquel or quetiapine exerts its main effects via the blockage of Dopamine receptors. A common side effect is weight gain and food craving which occurs secondarily to the blockage of histamine receptors. Unfortunately, little can be done to combat the weight gain aside from dietary modification. There are alternative antidepressants that cause less weight gain. Ask your doctor about these. ...Read more
- Talk to a doctor online
- Can itching be caused by seroquel?
- Can antibiotics cause hypoglycemia?
- Can seroquel cause a rash that is fatal?
- Can lyme disease cause hypoglycemia?
- Can hypoglycemia cause muscle and joint pain?
- Lupus cause reactive hypoglycemia
- Can i take seroquel with oxycodone?
- Can i take seroquel with synthroid?
- Can dehydration cause hypoglycemia?